# SDR UALA2013071204894

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,406 hours, 14,790 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 291
- Condition: Faulty
- Location: Nr 2 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF HAS LOUD, STATIC HUM.  REPLACED NR 2 VHF TRANSCEIVER.
